# SDR DALA2025050703555

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,584 hours, 24,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS UNDER FWD GIRT BAR , REMOVED OBSTRUCTION REF B757 AMM 25-66, OPS OK. (7167288)
